m+Medelevator.RU
← Поиск публикаций
Clinical laboratory · 2025

A Case of Drug-Induced CA72-4 Pseudo-Elevation and Analysis of Its Causes.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sun Hong-Gang, Zhang Jian-Qing, Zhang Ying

Аннотация

BACKGROUND: CA72-4 is an important tumor marker, crucial for detecting and monitoring gastrointestinal, ovarian, and other cancers. However, colchicine, used for gout and other diseases, has been found to abnormally elevate serum CA72-4 levels. This may lead to misinterpreting CA72-4 elevation as a cancer signal, causing unnecessary anxiety and further tests.

METHODS: In this study, a 75-year-old male patient was selected. He was admitted for dizziness, with a history of gout and recent colchicine use. His CA72-4 level was found to be extremely high at 298.5 IU/mL, far above the normal range of 0 - 12 IU/mL, while other tumor markers were within normal ranges.

RESULTS: Considering possible colchicine interference, the patient was advised to discontinue colchicine for one month before retesting. The CA72-4 level dropped to 3.96 IU/mL, indicating colchicine's impact on the test result.

CONCLUSIONS: CA72-4 is a non-specific tumor marker; its elevation doesnot necessarily indicate cancer. Drugs like colchicine can cause false elevations. Accurate interpretation of test results, considering drug use, enhances diag-nostic accuracy and optimizes medical resource use. For long-term colchicine users with elevated CA72-4, cautious assessment is needed to avoid unnecessary discontinuation or further tests.

Предметные рубрики MeSH